# SDR SWAA100914

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 25,396 hours, 16,308 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED.  REPAIRED SKIN PER EA.
